# SDR USAA2011071100002

- Difficulty date: May 29, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE AT BS 947, BETWEEN STR 19L TO STR 20L.  REPLACED SHEAR TIE AT BS 947, BETWEEN STR 19L TO STR 20L IAW B737 SRM 51-10-02 AND BOEING DRAWING 65-46560.
